# SDR LR7A9975

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- System (JASC): 7120 · Engine Mount Section
- Part: Truss Mount
- Part number: 360015
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 INSPECTION PER HST5409 FOUND NR 3 I/B TRUSS MONT LOWER ATTACHMENT BARREL NUT CAVITY CRACKED.  REPLACED TRUSS MOUNT IAW SRM 583-54-30-06.  (P/N 360015-19) INSTALLED.  DRC-0009 AND 0138-SM.
